MathSciNet Relay Station
MathSciNet bibliographic data
MR1241951 (94i:22031) 22E45 (20G05 22E47)
Chang, Jen-Tseh Asymptotics and characteristic cycles for representations of complex groups. Compositio Math. 88 (1993), no. 3, 265–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement